# SDR UIEA2019050304108

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 52,356 hours, 6,412 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD MID FLAP, TOP PANEL, 687JT DAMAGE 4" X 6".( PERFORMED RT OUTBOARD MID FLAP TOP PANEL, 687JT REPAIR IAW EI NO. T2019A57M-1898 REV.1. CHECK CONDITION WAS SATISFACTORY.  )
